# SDR 97ZZZX1985

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56730
- Make and model: Piper PA-34-200
- Aircraft serial: 347450027
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 500E1
- Condition: Misoverhauled
- Location: Cockpit Attitude
- Component: Sigmatek
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POOR OPERATION OF AUTOPILOT GYRO.  FOUND LAST OVERHAUL WAS NOT PROPER.  ROTOR BEARINGS HAVE EXCESSIVE PRELOAD.  PENDULUMS HAVE BEEN ALTERED.  ADDITIONAL CERAMIC PENDULUM STOPS ADDED BY ALTERING BOTTOM PLATE.  HORIZON ARM RUBBING AT LEVEL FLIGHT POSITION AGAINST PIN CASTING.
